Crossref journal-article
Society for Industrial & Applied Mathematics (SIAM)
SIAM Journal on Scientific Computing (351)
Bibliography

Beatson, R. K., Light, W. A., & Billings, S. (2001). Fast Solution of the Radial Basis Function Interpolation Equations: Domain Decomposition Methods. SIAM Journal on Scientific Computing, 22(5), 1717–1740.

Authors 3
  1. R. K. Beatson (first)
  2. W. A. Light (additional)
  3. S. Billings (additional)
References 14 Referenced 149
  1. 10.1023/A:1018932227617
  2. 10.1080/01630569408816580
  3. 10.1016/0022-247X(78)90214-7
  4. 10.1007/BF02551235
  5. 10.1007/s002110050398
  6. {'key': 'R9', 'first-page': '77', 'volume': '4', 'author': 'Madych W.', 'year': '1988', 'journal-title': 'Approx. Theory Appl.'} / Approx. Theory Appl. by Madych W. (1988)
  7. 10.1016/0898-1221(92)90175-H
  8. 10.1007/BF01893414
  9. 10.1016/0021-9045(91)90087-Q
  10. 10.2307/1969463
  11. {'key': 'R14', 'volume-title': 'Functional Operators. II. The Geometry of Orthogonal Spaces', 'author': 'von Neumann John', 'year': '1950'} / Functional Operators. II. The Geometry of Orthogonal Spaces by von Neumann John (1950)
  12. 10.2307/1968466
  13. 10.1137/0912070
  14. 10.1090/S0002-9904-1977-14406-6
Dates
Type When
Created 22 years, 2 months ago (June 11, 2003, 7:12 a.m.)
Deposited 8 years, 6 months ago (Jan. 29, 2017, 6:24 a.m.)
Indexed 1 month ago (July 25, 2025, 6:35 a.m.)
Issued 24 years, 7 months ago (Jan. 1, 2001)
Published 24 years, 7 months ago (Jan. 1, 2001)
Published Print 24 years, 7 months ago (Jan. 1, 2001)
Funders 0

None

@article{Beatson_2001, title={Fast Solution of the Radial Basis Function Interpolation Equations: Domain Decomposition Methods}, volume={22}, ISSN={1095-7197}, url={http://dx.doi.org/10.1137/s1064827599361771}, DOI={10.1137/s1064827599361771}, number={5}, journal={SIAM Journal on Scientific Computing}, publisher={Society for Industrial & Applied Mathematics (SIAM)}, author={Beatson, R. K. and Light, W. A. and Billings, S.}, year={2001}, month=jan, pages={1717–1740} }